# SDR YENA20130429088

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 46,585 hours, 16,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 039054
- Condition: Failed
- Location: Cabin
- Part time: 29,560 hours, 10,410 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 521 BOS-PBI, WHILE ACCOMPLISHING T/C A320-33-51-00-710-003 BATTERY CAPACITY TEST, EMERGENCY LIGHT BATTERY FAILED THE TEST.  REMOVED AND REPLACED ESPU BATTERIES AT 10WL & 11WL IAW 33-51-38-400-002-A.  OPS TEST GOOD.
